# SDR ASAA2019112613441

- Difficulty date: October 31, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 50,124 hours, 17,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Dented
- Location: Bs 500a-510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A/C DAMAGE FROM STAIRS APPROX 6FT AFT OF LWR STATIC PORT L/H SIDE APPROX 12" ABOVE LAP JOINT. GROUNDED - YES. (RESOLVED ON W/O: 419860 TASKCARD: N/R-00009 ) REPAIRED DAMAGE 6FT AFT OF LWER STATIC PORT LH SIDE APPROX 12" ABOVE LAP JOINT IAW ASA EA 800 53EA 22251. THIS IS A CATEGORY B REPAIR THIS IS A STAGE 2 APPROVED REPAIR. FULL COMPLIANCE TO 14CFR 15.57 B 25-45 AND 26.43D HAS NOT BEEN EVALUATED. A NEW FAA APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED FINDING COMPLIANCE WITH 14CFR25 57/B 25-45 AND 26.43.D PRIOT TO THE INSPECTIONS THRESHOLD OF 50,000 TOTAL FLT. CYCLES. CAT B REPAIR SUBMITTED TO ENGINEERING FOR TRACKING, THIS CLOSES THE DEFECT. NOEL SEAMC NOTIFIED.
